# SDR CAL950510

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 580
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN SKIN AT FASTENER HOLE, BS 580, LAP SEAM 26L.  THE DAMAGED AREA WAS REMOVED AND REPAIRED.  DOUBLER, FILLER, AND SHIM WERE INSTALLED IAW SRM 53-30-3 AND SRM 51-30-2.  (X)
